A steady-state model for the spread of HIV among drug users

dc.contributor.authorHaynatzki, G. R.en_US
dc.contributor.authorGani, J. M.en_US
dc.contributor.authorRachev, S. T.en_US
dc.contributor.cuauthorHaynatzki, Gleb R.en_US
dc.date.accessioned2015-03-27T20:23:20Z
dc.date.available2015-03-27T20:23:20Z
dc.date.issued2000en_US
dc.date.monthJulyen_US
dc.date.year2000en_US
dc.description.issue1-2en_US
dc.description.pages181-195en_US
dc.description.volume32en_US
dc.identifier.citationHaynatzki, GR; Gani, JM; Rachev, ST. A steady-state model for the spread of HIV among drug users. Mathematical and Computer Modelling. 2000, JUL. 32(1-2):181-195.en_US
dc.identifier.issn0895-7177en_US
dc.identifier.issn0895-7177en_US
dc.identifier.urihttp://hdl.handle.net/10504/67587
dc.program.unitSchool of Medicineen_US
dc.program.unitBiomedical Sciencesen_US
dc.program.unitDepartment of Medicineen_US
dc.program.unitEndocrinologyen_US
dc.program.unitOsteoporosisen_US
dc.titleA steady-state model for the spread of HIV among drug usersen_US
dc.title.workMathematical and Computer Modellingen_US
dc.typeJournal Articleen_US
dc.url.link1http://cuhsl.creighton.edu/login?url=http://kc7za5wx4c.search.serialssolutions.com/?sid=Refworks&charset=utf-8&__char_set=utf8&genre=article&aulast=Haynatzki&auinit=G.&title=Mathematical%20and%20Computer%20Modelling&stitle=Math.Comput.Model.&date=2000&volume=32&pages=181-195&issue=1-2&issn=0895-7177&atitle=A%20steady-state%20model%20for%20the%20spread%20of%20HIV%20among%20drug%20users&spage=181&au=Haynatzki%2CGR&au=Gani%2CJM&au=Rachev%2CST&en_US
Files
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: